MAUDE Adverse Event Report: DEPUY SPINE INC AEGIS MODULAR SCREWDRIVER

DEPUY SPINE INC AEGIS MODULAR SCREWDRIVER
Model Number 287110550
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, prior to the anterior lumbar interbody fusion (alif) l4-l5 procedure, the modular screwdriver from the set called aegis was burred at the end, the instrument was not used as there were two on the set.This was noted before the case that the aegis did not retain to the unknown screw, it was falling off.Another screwdriver from the atb plate system of another opco was also made mention.It was not locking off and has no clear click sound when locking the screws.The procedure and patient outcome were unknown.Concomitant devices reported: unknown screw (part # unknown, lot # unknown, quantity unknown), screwdriver (part # unknown, lot # unknown, quantity 1).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi:(b)(4).H4: additional information.

Brand Name
AEGIS MODULAR SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8705333
Report Number1526439-2019-51770
Device Sequence Number19400068
Product Code HXX
UDI-Device Identifier10705034218298
UDI-Public(01)10705034218298
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number287110550
Device Catalogue Number287110550
Device Lot NumberMI23727
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer06/20/2019
08/14/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/10/2019
08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1